# SDR VTZA98248

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Sys
- Condition: Fluctuated
- Location: Main
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/SYR - FLT 6379 - DURING CLIMB AT 1740 HOURS ON 7-29-98, MAKE AN UNSCHEDULED LANDING DUE TO BOTH HYDRAULIC PSI FLUCTUATED PLUS OR MINUS 200 PSI.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED AND BLED HYDRAULIC SYSTEM, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
